Síguenos en las redes sociales:

Instituto de Matemáticas Aplicadas UCV
Pérez, Sebastián A.

Pérez, Sebastián A.

Doctor en Ciencias Matemáticas, Universidad Católica de Río de Janeiro, Brasil

sebastian.perez.o@pucv.cl

(+56) 32 2274001

Pagina del academico

Research Interests

My research interests focuses on smooth Dynamical Systems (topological, geometrical and statistical aspects). My research it deal about global impacts of local bifurcations (“butterfly effect”) of the dynamical systems. I am especially interested in the generation of robust non-hyperbolic dynamics (heterodimensional cycles and homoclinic tangencies), via bifurcations of heterodimensional cycles in high regularity topologies. Extensions of the classic thermodynamic formalism for the non-hyperbolic setting is also one of my research interests/lines.

 

Publications

♦ Nontransverse heterodimensional cycles : stabilisation and robust tangencies (with Lorenzo J. Díaz), Submitted.

♦ Periodic points and measures for a class of skew products (with Maria Carvalho), Accepted in Israel Journal of Mathematics (2020).

♦ Weak Gibbs measures and equilibrium states (with Maria Carvalho), Dynamical Systems (2020), DOI: 10.1080/14689367.2020.1724886.

♦ Robust heteroclinic tangencies (with Pablo G. Barrientos), Bull Braz Math Soc, New Series (2019). https://doi.org/10.1007/s00574-019-00185-6.

♦ Equilibrium states for a class of skew-products (with Maria Carvalho), Ergodic Theory and Dynamical Systems (2019)., 1-21. doi:10.1017/etds.2019.32.

♦ Hénon-like families and blender-horseshoes at non-transverse heterodimensional cycles (with Lorenzo J. Díaz). Int. J. Bifurcation and Chaos, Vol. 29, No. 03, 1930006 (2019).9.

♦  Blender-horseshoes in Center-unstable Hénon-like Families (with Lorenzo J. Díaz). In: Maria Jose Pacifico; Pablo Guarino. (Org.). Springer Proceedings in Mathematics & Statistics. 1ed.: Springer International Publishing, 2019, v., p. 137-163.